Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS Omaha, NE

May 16, 20174 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 16, 2017, 8:07 PM CDT for 4 counties in Nebraska. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2017, 8:07 PM CDT (01:07 UTC)
Expired
May 16, 2017, 8:30 PM CDT
In force
23 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Gage County, NE, Jefferson County, NE, Lancaster County, NE, Saline County, NE

The radar

The Grand Island radar (KUEX), 121 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 8:10 PM CDTTSTM WND DMG3 Se Western, NETHREE PIVOTS BLOWN DOWN AND SOME TREE DAMAGE NOTED. DELAYED REPORT.
May 16, 8:24 PM CDTTSTM WND DMGClatonia, NESEVERAL BROKEN TREES AND POWER OUTAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-468 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

955 
WUUS53 KOAX 170107
SVROAX
NEC067-095-109-151-170130-
/O.NEW.KOAX.SV.W.0083.170517T0107Z-170517T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
807 PM CDT TUE MAY 16 2017

The National Weather Service in Omaha has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lancaster County in southeastern Nebraska...
  Eastern Jefferson County in southeastern Nebraska...
  Central Saline County in southeastern Nebraska...
  Northwestern Gage County in southeastern Nebraska...

* Until 830 PM CDT

* At 806 PM CDT, a severe thunderstorm was located 4 miles east of 
  Western, or 21 miles northwest of Beatrice, moving northeast at 45 
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Beatrice, Crete, Wilber, De Witt, Plymouth, Diller, Western,
  Clatonia, Hallam, Pickrell, Jansen, Swanton, Harbine, Swan Creek
  Reservoir Number 2, Swan Creek Wildlife Management Area, Rock Creek
  Station State Historical Park, Cub Creek Recreational Area, 11
  Miles West Of Wilber and Willard Meyer Recreation Area.

This includes the following highways...
 Highway 136 in Nebraska between mile markers 157 and 170, and
between mile markers 175 and 178.
 Highway 77 IN Nebraska between mile markers 22 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4003 9705 4028 9718 4049 9730 4068 9705
      4054 9679 4030 9669
TIME...MOT...LOC 0106Z 226DEG 45KT 4039 9712 

HAIL...<.75IN
WIND...60MPH
 
$$

MEAD
3 follow-up statements
310 
WWUS53 KOAX 170116
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
816 PM CDT TUE MAY 16 2017

NEC067-095-109-151-170130-
/O.CON.KOAX.SV.W.0083.000000T0000Z-170517T0130Z/
Lancaster NE-Jefferson NE-Saline NE-Gage NE-
816 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN LANCASTER...EASTERN JEFFERSON...CENTRAL SALINE AND
NORTHWESTERN GAGE COUNTIES...

At 815 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Dorchester to 7 miles north of
Diller, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Beatrice, Crete, Wilber, De Witt, Plymouth, Diller, Western,
Clatonia, Hallam, Pickrell, Jansen, Swanton, Harbine, Swan Creek
Reservoir Number 2, Swan Creek Wildlife Management Area, Rock Creek
Station State Historical Park, Cub Creek Recreational Area, 11 Miles
West Of Wilber and Willard Meyer Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4003 9705 4028 9718 4049 9730 4068 9705
      4054 9679 4030 9669
TIME...MOT...LOC 0115Z 239DEG 43KT 4060 9710 4022 9689 

HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
956 
WWUS53 KOAX 170122
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
822 PM CDT TUE MAY 16 2017

NEC067-095-109-151-170130-
/O.CON.KOAX.SV.W.0083.000000T0000Z-170517T0130Z/
Lancaster NE-Jefferson NE-Saline NE-Gage NE-
822 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN LANCASTER...EASTERN JEFFERSON...CENTRAL SALINE AND
NORTHWESTERN GAGE COUNTIES...

At 821 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Crete to 5 miles west of Beatrice,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Beatrice, Crete, Wilber, De Witt, Plymouth, Diller, Western,
Clatonia, Hallam, Pickrell, Jansen, Swanton, Harbine, Swan Creek
Reservoir Number 2, Swan Creek Wildlife Management Area, Rock Creek
Station State Historical Park, Cub Creek Recreational Area, 11 Miles
West Of Wilber and Willard Meyer Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4003 9705 4028 9718 4049 9730 4068 9705
      4054 9679 4030 9669
TIME...MOT...LOC 0121Z 226DEG 43KT 4064 9702 4025 9684 

HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
758 
WWUS53 KOAX 170129
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
829 PM CDT TUE MAY 16 2017

NEC067-095-109-151-170138-
/O.EXP.KOAX.SV.W.0083.000000T0000Z-170517T0130Z/
Lancaster NE-Jefferson NE-Saline NE-Gage NE-
829 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LANCASTER...
EASTERN JEFFERSON...CENTRAL SALINE AND NORTHWESTERN GAGE COUNTIES
WILL EXPIRE AT 830 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. A new warning has 
been issued. 

A severe thunderstorm watch remains in effect until midnight CDT for
southeastern Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for 
parts of Lancaster, Seward and Saline counties until 915 pm. 

LAT...LON 4003 9705 4028 9718 4049 9730 4068 9705
      4054 9679 4030 9669
TIME...MOT...LOC 0128Z 226DEG 45KT 4070 9694 4031 9676 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:17 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, May 16, 3:17 PM CDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
317 PM CDT Tue May 16 2017

.SHORT TERM...(Tonight through Friday)
Issued at 315 PM CDT Tue May 16 2017

WV imagery this afternoon showing a deep longwave trof cutting
through the western CONUS with potent southern tier vort max
currently over southern CA/western AZ. At the surface...relatively
weak low pressure was centered in eastern CO with a stagnant
thermal boundary extending into eastern Neb then northern IA. A
second boundary/cold front was situated from central MN to
southwest SD. Daytime heating/influx of moisture has pushed
instability parameters to the extreme with MLCAPES 2500-3500J/kg
over the region.

A highly unstable environment will be in place to allow for
convective development in western KS this afternoon...which will
eventually reach the CWA early this evening. Expect updraft
initiation on nose of 8-9C/km low level lapse rates protruding into
moisture rich environment...promoting rapid storm development. All
this coincident to boundary layer theta-E convergence.

HRRR and RAP13 have been pretty consistent the last several runs
showing the cluster of western KS storms will cross into 0-3km bulk
shear of 40kt or so...forming into a QLCS. Complex is progged then
to quickly race along the Neb/KS border during the early evening
hours before crossing into southeastern Neb/extreme southwest IA.
Along with probable severe wind gusts(increasing layer differential
max theta-E)...an isolated tornado forming along the bowing line
segment cannot be ruled out.

Meanwhile farther north...narrow line of convection is progged to
fire later the afternoon along a stagnant surface boundary extending
from south-central Neb into west-central IA. Activity will expand
then in areal coverage mainly over northeast Neb/west-central IA
toward mid evening. Steep mid-level lapse rates topping moisture
rich boundary layer suggest severe hail producers are quite
probable.

In addition...a heavy rain threat will be in place as well tonight.
The last several runs of both NAM/GFS show continuity advertising a
high degree of precipitation efficiency consisting of deep warm
cloud layer/strong moist low level inflow...and 30-40 microbars of
omega coincident to PWS approaching 2"

Wednesday/Wednesday evening...core of southwest shortwave trof will
lift right over the CWA and bring wrap around precip mainly over the
northern CWA.

Precip chances continue Thursday afternoon through Friday associated
with a large and relatively slow moving upper low/several impulses
exiting the Rockies.

.LONG TERM...(Friday night through Tuesday)
Issued at 315 PM CDT Tue May 16 2017

Precip chances continue into the early part of next weekend
accompanied by a noticeable cooling trend into early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue May 16 2017

Gusty south winds will continue this afternoon across eastern
Nebraska with scattered-broken clouds at around FL040.
Thunderstorms are expected to form to the west this afternoon
before moving into the area this evening. Short-term model
guidance remains in good agreement in suggesting that a bowing
line of storms will affect the Lincoln and Omaha areas between
about 01 and 04z. As such, a mention of strong wind gusts have
been included in the TAFs during that time frame. Otherwise,
expect episodic showers and thunderstorms overnight into Wednesday
morning with the potential for more widespread MVFR ceilings
developing late tonight.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Mead
Hazardous weather outlook, May 16, 4:22 PM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
422 PM CDT Tue May 16 2017

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-171130-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
422 PM CDT Tue May 16 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

A highly unstable and moist environment will be in place to
promote severe thunderstorm development late this afternoon
before increasing in areal coverage through the evening. The
primary severe weather threat along and south of I-80 will be
damaging wind gusts with the potential for an isolated tornado.
For areas north of I-80...the main threat will be large hail and
damaging winds.

In addition...the possibility for heavy rainfall and localized
flooding is quite high in association with more intense
thunderstorms.

Even though the severe weather will likely come to a close around
midnight, the threat for flooding will continue with showers and
thunderstorms across the region later tonight.

Thunderstorms will also be possible again on Wednesday.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

The chance of thunderstorms will extend into Wednesday evening and
again Thursday night through Saturday morning. Additional
thunderstorms are possible Monday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will liklely be needed late this afternoon and
tonight.

Fobert

In the hours before

Special weather statement, May 16, 7:42 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
742 PM CDT TUE MAY 16 2017

NEZ088-170115-
Jefferson NE-
742 PM CDT TUE MAY 16 2017

...Significant Weather Advisory for CENTRAL JEFFERSON COUNTY UNTIL
815 PM CDT...

At 741 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mahaska, or 20 miles northwest of Washington, moving northeast at 35
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Fairbury, Endicott, Jansen, Reynolds, Crystal Springs Campground,
Buckley Creek Recreational Area, Camp Jefferson and Rock Creek
Station State Historical Park.

This includes Highway 136 in Nebraska between mile markers 144 and
160.

A severe thunderstorm watch remains in effect until midnight CDT for
southeastern Nebraska.

LAT...LON 4000 9735 4003 9737 4013 9737 4033 9719
      4013 9693 4000 9721
TIME...MOT...LOC 0041Z 225DEG 64KT 4003 9732

MEAD
Local storm report, May 16, 7:47 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     2 S HARLAN              41.62N 95.33W
05/16/2017  M60 MPH          SHELBY             IA   AWOS

            HARLAN AWOS

&&

DFOBERT
Local storm report, May 16, 7:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
749 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             2 S EAGLE               40.79N 96.43W
05/16/2017  E1.00 INCH       CASS               NE   TRAINED SPOTTER

&&

DFOBERT
Local storm report, May 16, 7:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
757 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             GRETNA                  41.14N 96.24W
05/16/2017  E1.00 INCH       SARPY              NE   TRAINED SPOTTER

            HWY 6 S OF HWY 370

&&

KGROSS
Local storm report, May 16, 8:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     2 SSE OMAHA             41.24N 96.00W
05/16/2017  E50 MPH          DOUGLAS            NE   PUBLIC

            NICKEL HAIL AND 50MPH WINDS

&&

KGROSS
Local storm report, May 16, 8:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
804 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     OMAHA                   41.26N 96.01W
05/16/2017                   DOUGLAS            NE   BROADCAST MEDIA

            SMALL PLANE FLIPPED OVER AT EPPLEY

&&

KGROSS

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:07 PM CDTSevere Thunderstorm WarningOAXBurt41 min
May 16, 7:21 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy24 min
May 16, 7:37 PM CDTSpecial Weather StatementOAXCass38 min
May 16, 7:42 PM CDTSpecial Weather StatementOAXJefferson33 min
May 16, 7:49 PM CDTSevere Thunderstorm WarningOAXJefferson26 min
May 16, 8:27 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward33 min
May 16, 8:39 PM CDTSpecial Weather StatementOAXJohnson51 min
May 16, 8:43 PM CDTAreal Flood AdvisoryOAXSaunders6 hr
May 16, 8:52 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Lancaster, Otoe38 min
May 16, 8:55 PM CDTSpecial Weather StatementOAXSaunders35 min
May 16, 9:11 PM CDTAreal Flood AdvisoryOAXCass, Lancaster, Otoe6 hr
May 16, 9:13 PM CDTSevere Thunderstorm WarningOAXCass, Otoe47 min
May 16, 9:29 PM CDTAreal Flood AdvisoryOAXCass, Sarpy, Saunders3 hr
May 16, 9:32 PM CDTSpecial Weather StatementOAXNemaha, Pawnee, Richardson43 min
May 17, 1:58 AM CDTSevere Thunderstorm WarningOAXButler, Saline, Seward32 min
May 17, 2:27 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saline, Saunders, Seward48 min
May 17, 3:09 AM CDTSpecial Weather StatementOAXCass36 min
May 17, 3:12 AM CDTSpecial Weather StatementOAXJohnson33 min
May 17, 10:32 AM CDTRiver Flood WarningOAXOtoe4 days
May 17, 10:32 AM CDTRiver Flood WarningOAXNemaha8 days
May 17, 10:32 AM CDTRiver Flood WarningOAXRichardson8 days
May 17, 12:31 PM CDTSpecial Weather StatementOAXSaline29 min
May 17, 12:48 PM CDTSpecial Weather StatementOAXJefferson, Saline42 min
May 17, 12:50 PM CDTSpecial Weather StatementOAXCuming25 min
May 17, 12:56 PM CDTSpecial Weather StatementOAXDodge34 min
May 17, 1:00 PM CDTSpecial Weather StatementOAXJohnson, Pawnee45 min
May 17, 1:03 PM CDTSpecial Weather StatementOAXLancaster42 min
May 17, 1:15 PM CDTSevere Thunderstorm WarningOAXLancaster, Otoe30 min
May 17, 1:28 PM CDTSpecial Weather StatementOAXSaline32 min
May 17, 1:44 PM CDTSpecial Weather StatementOAXLancaster31 min
May 17, 2:08 PM CDTSpecial Weather StatementOAXOtoe37 min
May 17, 2:10 PM CDTSpecial Weather StatementOAXDouglas35 min
May 17, 2:17 PM CDTSpecial Weather StatementOAXSaunders28 min
May 17, 2:21 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington24 min
May 17, 2:28 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders32 min
May 17, 2:38 PM CDTSpecial Weather StatementOAXWashington37 min
May 17, 2:45 PM CDTSpecial Weather StatementOAXDodge30 min
May 17, 2:51 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington24 min
May 17, 3:14 PM CDTSpecial Weather StatementOAXBurt31 min
May 17, 4:17 PM CDTSpecial Weather StatementOAXWayne28 min
May 17, 5:35 PM CDTSpecial Weather StatementOAXThurston25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.